# SDR CALA2009092500570

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 40,923 hours, 9,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 48982
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR INDICATOR LIGHT SIGN (LWR) DOES NOT COME ON WHEN TESTED AT MAIN DOOR R2.  REPLACED BATTERY PACK CHARGER P/N 2012-1 M732 PER W/D 33-51-21, PG 902, OPERATIONAL CHECKS GOOD.  S/N ON 34671, OFF 48982.
